# SDR SWAA094571

- Difficulty date: July 16, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 25,595 hours, 14,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT COVER MISSING AT ROW 9.  REMOVED AND REPLACED COVER PER MM.
